Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 86, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jul 10, 2016, 7:28 PM EDT for Horry County, South Carolina; Brunswick County, Columbus County, North Carolina. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2016, 7:28 PM EDT (23:28 UTC)
- Expired
- Jul 10, 2016, 8:00 PM EDT
- In force
- 32 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brunswick County, NC, Columbus County, NC, Horry County, SC
The radar
The Wilmington radar (KLTX), 27 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 495 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1339 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
634
WUUS52 KILM 102328
SVRILM
NCC019-047-SCC051-110000-
/O.NEW.KILM.SV.W.0086.160710T2328Z-160711T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
728 PM EDT SUN JUL 10 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN COLUMBUS COUNTY IN SOUTHEASTERN NORTH CAROLINA...
WEST CENTRAL BRUNSWICK COUNTY IN SOUTHEASTERN NORTH CAROLINA...
NORTHEASTERN HORRY COUNTY IN NORTHEASTERN SOUTH CAROLINA...
* UNTIL 800 PM EDT
* AT 727 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GORETOWN...OR 12 MILES NORTHWEST OF LITTLE RIVER...MOVING EAST AT
20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TABOR CITY...LORIS...BETHEL...GORETOWN...WILLIAMS...PIREWAY...
NAKINA...LONGS...MOLLIE...DULAH...BUGHILL...SIDNEY...
LONGWOOD AND LORIS COMMUNITY HOSPITAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3391 7873 3410 7896 3424 7870 3400 7847
TIME...MOT...LOC 2327Z 257DEG 19KT 3402 7876
HAIL...1.00IN
WIND...60MPH
$$
III2 follow-up statements
827
WWUS52 KILM 102343
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
743 PM EDT SUN JUL 10 2016
SCC051-102352-
/O.CAN.KILM.SV.W.0086.000000T0000Z-160711T0000Z/
HORRY SC-
743 PM EDT SUN JUL 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HORRY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA AND THE WARNING HAS BEEN CANCELLED.
LAT...LON 3400 7847 3394 7865 3414 7888 3424 7870
TIME...MOT...LOC 2342Z 257DEG 19KT 3401 7865
$$
NCC019-047-110000-
/O.CON.KILM.SV.W.0086.000000T0000Z-160711T0000Z/
COLUMBUS NC-BRUNSWICK NC-
743 PM EDT SUN JUL 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHWESTERN COLUMBUS AND WEST CENTRAL BRUNSWICK COUNTIES...
AT 742 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PIREWAY...OR 9
MILES NORTH OF LITTLE RIVER...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TABOR CITY...BETHEL...WILLIAMS...BUGHILL...SIDNEY...PIREWAY...
NAKINA...MOLLIE...LONGWOOD AND DULAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3400 7847 3394 7865 3414 7888 3424 7870
TIME...MOT...LOC 2342Z 257DEG 19KT 3401 7865
HAIL...1.00IN
WIND...60MPH
$$
III847
WWUS52 KILM 102357
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
757 PM EDT SUN JUL 10 2016
NCC019-047-110007-
/O.EXP.KILM.SV.W.0086.000000T0000Z-160711T0000Z/
COLUMBUS NC-BRUNSWICK NC-
757 PM EDT SUN JUL 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COLUMBUS AND WEST
CENTRAL BRUNSWICK COUNTIES WILL EXPIRE AT 800 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
LAT...LON 3400 7847 3394 7865 3414 7888 3424 7870
TIME...MOT...LOC 2356Z 257DEG 19KT 3401 7865
$$
IIIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:53 PM EDT, 35 minutes earlier.
Area forecast discussion, Jul 10, 6:53 PM EDT, 35 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 653 PM EDT SUN JUL 10 2016 .SYNOPSIS... A weak front will lift back to the north through tonight. Bermuda high pressure will build across the area this week, bringing typical summertime heat and humidity along with a daily risk for showers and thunderstorms. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... As of 700 PM Sunday...A front was already working back to the N and showers and thunderstorms were increasing across the area in response to the associated lift and convergence with mesoscale boundaries i.e. the seabreeze and convective outflow boundaries. Thus far, there have been no reports of severe weather, but the risk for a strong thunderstorm will remain non-zero tonight. As the front lifts northward, the risk for showers and thunderstorms will expand northward as well. At this time, have increased POPs to the scattered category with pockets of numerous where the seabreeze/synoptic front were interacting this eve. Overnight lows, mid and upper 70s. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... As of 300 PM Sunday...The western extension of the Bermuda high will keep up a warm and moist south to southwesterly flow over the eastern Carolinas through the period. A moderately unstable column will develop over the area, leading to primarily diurnal convection with the good chance for thunderstorms for both Monday and Tuesday. Temperatures will be seasonal or just above on both days, with highs in the lower 90s and lows in the mid 70s. However, temperatures near the coast may not make it out of the 80s. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... As of 300 PM Sunday...Bermuda High and Piedmont trough will be the main surface features through the period. The pattern aloft will consist of weak ridging at the start of the period which is then suppressed by passage of shortwaves late in the week. Lack of strong ridge aloft and abundance of deep moisture, precipitable water values remain near 2 inches through the period, will generate diurnal convection each day. Best precip chances occur later in the period as the weak 5h ridge breaks down. Precip chances will remain in the 30% to 50% range, highest over the weekend. Temperatures will be near to slightly above climo through the period but dewpoints flirting with mid 70s will result in afternoon heat index values close to heat advisory criteria. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... As of 00Z...Convection should be winding down. The HRRR model is hinting that there may be pockets of convection well into the night, however coverage is expected to be isolated. Hopefully the winds will stay up enough to preclude fog, but there be some isolated pockets of fog. Monday, the front waves north with more convection expected around max heating. EXTENDED OUTLOOK...Localized MVFR in ISOLD/SCT thunderstorms each day between 17z-01Z, otherwise expect VFR. && .MARINE... NEAR TERM /THROUGH TONIGHT/... As of 700 PM Sunday...A weak front will move back north of the waters tonight. The bermuda ridge will keep SW winds across the waters, mainly 10 to 15 kt. Sustained wind speeds will tend to diminish slightly toward morning. Seas will be 2 to 4 ft through late eve, then 2 to 3 ft overnight. Showers and thunderstorms will be on the increase across the waters, with coverage expected to become scattered. SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... As of 300 PM Sunday...High pressure over the western Atlantic will keep winds from the SW at 10 to 15 kts through the period, with seas of 2 or 3 ft. No advisories expected during the short term. However, there will be a chance for thunderstorms each day, particularly in the afternoon and evening. LONG TERM /WEDNESDAY THROUGH FRIDAY/... As of 300 PM Sunday...Combination of Bermuda High and Piedmont trough will continue southwest flow through the period. Speeds will be in the 10 to 15 kt range with highest values later in the period as the trough strengthens and the gradient becomes more defined. Seas 2 to 3 ft at the start of the period will build to 2 to 4 ft Thu and Fri. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...None. MARINE...None. && NEAR TERM...RJD SHORT TERM...REK LONG TERM...III AVIATION...DL
Hazardous weather outlook, Jul 10, 6:23 PM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 623 PM EDT SUN JUL 10 2016 AMZ250-252-254-256-112230- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 623 PM EDT SUN JUL 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-112230- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 623 PM EDT SUN JUL 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 27
In the hours before
Special weather statement, Jul 10, 5:56 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
556 PM EDT SUN JUL 10 2016
SCZ055-056-102245-
COASTAL GEORGETOWN SC-INLAND GEORGETOWN SC-
556 PM EDT SUN JUL 10 2016
...SPECIAL WEATHER STATEMENT FOR CENTRAL GEORGETOWN COUNTY UNTIL 645
PM EDT...
AT 556 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER OATLAND...OR 9 MILES NORTH OF GEORGETOWN...MOVING NORTHEAST AT
10 MPH.
HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MURRELLS INLET...JACKSON...OATLAND...YAUHANNAH...PLANTERSVILLE AND
LITCHFIELD BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3350 7949 3370 7922 3361 7912 3359 7910
3357 7910 3357 7908 3353 7903 3346 7911
3340 7943
TIME...MOT...LOC 2156Z 239DEG 8KT 3349 7934
IIISpecial weather statement, Jul 10, 6:31 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 631 PM EDT SUN JUL 10 2016 SCZ053-054-102315- COASTAL HORRY SC-INLAND HORRY SC- 631 PM EDT SUN JUL 10 2016 ...SPECIAL WEATHER STATEMENT FOR EAST CENTRAL HORRY COUNTY UNTIL 715 PM EDT... AT 631 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HAND...OR NEAR NORTH MYRTLE BEACH AIRPORT...MOVING EAST AT 10 MPH. HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTH MYRTLE BEACH...NORTH MYRTLE BEACH AIRPORT... BAREFOOT LANDING AREA OF NORTH MYRTLE BEACH...WAMPEE...HAND... NIXONVILLE...BRIARCLIFFE ACRES AND ATLANTIC BEACH. THIS INCLUDES THE FOLLOWING HIGHWAYS... SC HIGHWAY 31 BETWEEN MILE MARKERS 12 AND 22. SC HIGHWAY 22 BETWEEN MILE MARKERS 21 AND 26. PRECAUTIONARY/PREPAREDNESS ACTIONS... THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS... SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS. && LAT...LON 3384 7891 3394 7878 3382 7866 3376 7884 TIME...MOT...LOC 2231Z 251DEG 7KT 3381 7883 III
Special weather statement, Jul 10, 6:42 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
642 PM EDT SUN JUL 10 2016
SCZ054-102315-
COASTAL HORRY SC-
642 PM EDT SUN JUL 10 2016
...SPECIAL WEATHER STATEMENT FOR SOUTH CENTRAL HORRY COUNTY UNTIL 715
PM EDT...
AT 641 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BURGESS...OR NEAR GARDEN CITY...MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MYRTLE BEACH...SURFSIDE BEACH...GARDEN CITY...MYRTLE BEACH AIRPORT...
SOCASTEE...SPRINGMAID PIER...FORESTBROOK AND BURGESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3358 7910 3361 7910 3360 7911 3361 7912
3374 7895 3375 7881 3363 7894 3357 7900
TIME...MOT...LOC 2241Z 259DEG 16KT 3363 7906
IIISpecial weather statement, Jul 10, 6:53 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
653 PM EDT SUN JUL 10 2016
NCZ099-102345-
COLUMBUS NC-
653 PM EDT SUN JUL 10 2016
...SPECIAL WEATHER STATEMENT FOR SOUTH CENTRAL COLUMBUS COUNTY UNTIL
745 PM EDT...
AT 653 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DULAH...OR 13 MILES NORTH OF LITTLE RIVER...MOVING EAST AT 5 MPH.
HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PIREWAY...BUGHILL AND DULAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3412 7856 3402 7862 3401 7864 3403 7874
3410 7874
TIME...MOT...LOC 2253Z 264DEG 6KT 3406 7870
IIILocal storm report, Jul 10, 7:19 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
719 PM EDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST NORTH MYRTLE BEACH 33.81N 78.72W
07/10/2016 M61 MPH HORRY SC ASOS
&&
EVENT NUMBER ILM1600211
43Local storm report, Jul 10, 7:23 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
723 PM EDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 1 NNE LANE 33.54N 79.87W
07/10/2016 WILLIAMSBURG SC DEPT OF HIGHWAYS
A TREE WAS REPORTEDLY DOWN ON BROOMSTRAW ROAD. THE TIME
WAS ESTIMATED BASED ON RADAR DATA.
&&
EVENT NUMBER ILM1600212
RJDThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 4:14 PM EDT | Special Weather Statement | ILM | Williamsburg | 46 min |
| Jul 10, 4:16 PM EDT | Severe Thunderstorm Warning | ILM | Williamsburg | 59 min |
| Jul 10, 4:21 PM EDT | Special Weather Statement | ILM | Williamsburg | 39 min |
| Jul 10, 4:27 PM EDT | Severe Thunderstorm Warning | ILM | Williamsburg | 19 min |
| Jul 10, 4:56 PM EDT | Severe Thunderstorm Warning | ILM | Florence, Williamsburg | 48 min |
| Jul 10, 5:13 PM EDT | Special Weather Statement | ILM | Williamsburg | 47 min |
| Jul 10, 5:17 PM EDT | Special Weather Statement | ILM | Georgetown | 43 min |
| Jul 10, 5:31 PM EDT | Special Weather Statement | ILM | Marion | 44 min |
| Jul 10, 5:56 PM EDT | Special Weather Statement | ILM | Georgetown | 49 min |
| Jul 10, 6:31 PM EDT | Special Weather Statement | ILM | Horry | 44 min |
| Jul 10, 6:42 PM EDT | Special Weather Statement | ILM | Horry | 33 min |
| Jul 10, 7:19 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 26 min |
| Jul 10, 7:33 PM EDT | Special Weather Statement | ILM | Georgetown | 57 min |
| Jul 10, 6:53 PM EDT | Special Weather Statement | ILM | Columbus | 52 min |
| Jul 10, 7:21 PM EDT | Special Marine Warning | ILM | 39 min | |
| Jul 10, 7:38 PM EDT | Special Weather Statement | ILM | Brunswick | 37 min |
| Jul 10, 7:59 PM EDT | Special Marine Warning | ILM | 61 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.